Switching control approach for parametric stabilization of nonlinear systems

Ning Chen, Yutian Liu, Bo Liu, Yuqian Guo, Guisheng Zhai

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The parametric stabilization of nonlinear systems with parametric uncertainty is considered in this paper by switching control strategy. First, the moving equilibrium problem for nonlinear systems with parameters variations is investigated. The existence of equilibrium involves the solution of a system of nonlinear algebraic equations. Then, by using multiple Lyapunov function, the sufficient condition of parametric stabilization for the nonlinear systems is formulated based on linear matrix inequality. Furthermore, the switching controllers are designed to be activated safely in the parametric stability region via switching logics. Furthermore, appropriate switching control law is designed to achieve the smooth switching of the nonlinear system between the parameters subsets. Finally, an example is given to illustrate the effectiveness of the proposed method.

Original languageEnglish
Title of host publicationProceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012
Pages1411-1415
Number of pages5
DOIs
Publication statusPublished - 2012
Event2012 24th Chinese Control and Decision Conference, CCDC 2012 - Taiyuan
Duration: 2012 May 232012 May 25

Other

Other2012 24th Chinese Control and Decision Conference, CCDC 2012
CityTaiyuan
Period12/5/2312/5/25

    Fingerprint

ASJC Scopus subject areas

  • Information Systems and Management
  • Control and Systems Engineering

Cite this

Chen, N., Liu, Y., Liu, B., Guo, Y., & Zhai, G. (2012). Switching control approach for parametric stabilization of nonlinear systems. In Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012 (pp. 1411-1415). [6244227] https://doi.org/10.1109/CCDC.2012.6244227